# SDR QMLA2019010119001

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 7,667 hours, 23,611 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 7,391 hours, 14,957 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 1350A21
- Part serial: 06490
- Condition: Contaminated
- Location: Engine Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWO MINUTES INTO AN INTER-FACILTY FLIGHT, AND AS THE PILOT AND CREW WERE APPROACHING AIRPORT WHEN THE LOW INLET PRESSURE LIGHT ILLUMINATED. THE PILOT OPENED THE BYPASS DOORS AND DIVERTED TO THE AIRPORT. UPON LANDING, THE PILOT INSPECTED THE INLET FILTER AND SAW WATER DRIPPING OFF THE FILTER AND INTO THE ENGINE INLET. THE INLET COVER HAD BEEN PLACED ON THE AIRCRAFT THE DAY BEFORE AFTER AN UN-FORECASTED RAIN SHOWER HAD COME THROUGH THE AREA, TEMPS HAVE BEEN BELOW FREEZING ALL DAY. WHEN THE FILTER AND INLET WERE INSPECTED THIS MORNING DURING PREFLIGHT NO ANOMALIES WERE NOTED. SUSPECTED FREEZING OF A WET FILTER IS WHAT CAUSED THE LOW INLET PRESSURE ANNUNCIATOR LIGHT.
